Doctor insights on:
Glyburide And Metformin Medication
Not many: Glyburide is a sulfonourea (it forces your pancreas to produce more insulin). Metformin does three things... It helps your Insulin work better by making the Insulin receptors in the body more sensitive, it slows glucose absorption in the intestine, and slows the production of glucose by the liver. ...Read more
Glucovance (glyburide and metformin): Hi. Glucovance (glyburide and metformin) (metformin + glyburide combination) is not one of my preferred type 2 drugs. But it's inexpensive and will help for awhile before losing effective. Metformin side effects (assuming normal kidney function) are GI (things like nausea, diarrhea). Glyburide side effect is low but real risk of hypoglycemia. If you have decent insurance, there are better type 2 drugs out there. Good luck! ...Read more
What do you advise if I'm using glucovance, (glyburide and metformin) is there any problem if I take it along with food ?
In fact: You probably want to take this medication with food. It's a combination of metformin and glyburide. While the metformin isn't likely going to lead to low blood sugars(hypoglycemia) even when taken without food. It's possible that the glyburide could lead to hypoglycemia if you are not eating. ...Read more
What do you advise if I'm using glucovance (glyburide and metformin) for diabetes is there any problem if I take it along with food ?
I am 34 y old man I am suger patient last 6yers , I am taking medicine glucovance (glyburide and metformin) 500/5 in a day 1/1/2 . Please let's me know , any side effect?
Glucovance (glyburide and metformin): Glucovance (glyburide and metformin) = Glyburide + metformin. Check out http://www.Drugs.Com/glucovance.Html for information re this drug. Need to monitor kidney function if you're taking metformin. Don't skip any meals because Glyburide can cause hypoglycemia (excessively low sugar) which isn't an issue w/metformin by itself. Be sure to monitor a1c every 3-6mo. See ophthalmologist annually. Check feet daily. ...Read more
Yes: You can get blurred vision with both high or low blood sugar. The medications above do not cause blurred vision by themselves but if they cause low blood sugar or are not effective enough to control your blood sugar, you can have blurred vision. Check your bs during these time to see what the number is, then you will have your answer. ...Read more
How many times can I take glucovance (glyburide and metformin) ( metrofin 500+ 5mg daonil) to control my diabetes type 2. I now take it once daily but my levels are high 200 ?
I was on janumet (sitagliptin and metformin). Now on glyburide/metformin and I have blurred vision. Should i be worried?
Taking glyburide/metformin for type 2 diabetes. On a ketogenic diet. Avid bicyclist. Worried about meds causingn blood sugar drops on my bike ride.
Will i ever have a natural erection again? Taking androgen 4 pumps/d. Have dm ii, ex opioid addict, taking suboxone, Effexor 150mg/d, glucovance (glyburide and metformin)
My dad age 64 was prescribed celexa 20mg for anxiety. He takes losartan hctz 100 /12.5 januvia (sitagliptin) glyburide metformin aspirin lipitor. Any problems?
Many interactions:: Aspirin and celexa (citalopram) can increase effects of glyburide causing lower blood sugar. Aspirin may reduce effects of losartan in lowering blood pressure. Celexa (citalopram) with aspirin may increase risk of bleeding. Sitagliptin may help control blood glucose levels thus requiring less glyburide. Sxs of low blood sugar: headache, dizziness, drowsiness, nausea, hunger, tremor, weakness, sweating, and fast heart beat. ...Read more
I am 37 years old and have diabetes for last 6 years and right now taking metformin 3 times a day and glybride 2 times a day but still my sugar is hi?
Inadequate treatment: If on medication your blood sugar remains elevated then treatment is insufficient. Please discuss this with your doctor. Your treatment protocol needs to be revised to address your needs, which may include a review of your blood sugars, medication, diet, etc. ...Read moreSee 1 more doctor answer
No : You should see a doctor asap.Get a more detailed answer ›
- Talk to a doctor live online for free
- Glyburide medication
- Glyburide micronized medication
- Glyburide allergy medication
- Ask a doctor a question free online
- Metformin and rosiglitazone medication
- Pioglitazone and metformin medication
- Saxagliptin and metformin medication
- Glipizide and metformin medication
- Glyburide and metformin